# SDR CA970407011

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D22016
- Condition: Chip Grooved
- Location: Internal
- Part time: 302 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL OIL LEAK. CHIP FROM MANUFACTURER LEFT IN "O" RING GROOVE. CHIP WAS PAINTED SAME COLOUR AS HUB AND DIFFICULT TO DETECT. SEALS HAD BEEN REPLACED AT 252.5 HOURS AND CHIP WAS NOT DETECTED AT THAT TIME. HARTZELL ADVISED.
